Centrum Deep Vein Thrombosis Side Effect Reports
The following Centrum Deep Vein Thrombosis side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Deep Vein Thrombosis, can occur, and what you can do about them.
A side effect could appear soon after you start Centrum or it might take time to develop.
|Deep Vein Thrombosis, Pulmonary Embolism|
This Deep Vein Thrombosis side effect was reported by a physician from UNITED STATES. A 60-year-old patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Centrum (centrum) (dosage: NA), which was started on Apr 07, 2011. Concurrently used drugs:
|Deep Vein Thrombosis, Anaemia|
This Deep Vein Thrombosis Centrum side effect was reported by a physician from UNITED STATES on Apr 12, 2012. A male , 55 years of age, was treated with Centrum. The patient presented the following health conditions:
|Deep Vein Thrombosis, Pain, Pain In Extremity, Pulmonary Embolism|
This is a Centrum side effect report of a 23-year-old female patient (weight:NA) from UNITED STATES, suffering from the following symptoms/conditions: NA, who was treated with Centrum (dosage:NA, start time: Dec 01, 2006), combined with:
|Condition Aggravated, Hypertension, Medical Device Complication, Gastrointestinal Haemorrhage, Chronic Obstructive Pulmonary Disease, Deep Vein Thrombosis, International Normalised Ratio Increased|
A 71-year-old female patient (weight: NA) from UNITED STATES with the following symptoms: NA started Centrum Silver (centrum Silver) treatment (dosage: NA) on Oct 01, 2011. Soon after starting Centrum Silver (centrum Silver) treatment, the consumer experienced several side effects, including:
|Deep Vein Thrombosis, Pain|
A female patient from UNITED STATES was prescribed and started Centrum on Jan 20, 2012. Patient felt the following Centrum side effects: deep vein thrombosis, pain Additional patient health information: Female , 29 years of age, weighting 229.0 lb, The consumer reported the following symptoms: . Centrum dosage: Unk. Concurrently used drugs:
|Deep Vein Thrombosis, Pain, Pulmonary Embolism|
This report suggests a potential Centrum Deep Vein Thrombosis side effect(s) that can have serious consequences. A 36-year-old female patient from UNITED STATES (weight:NA) was diagnosed with the following health condition(s): NA and used Centrum (dosage: Unk Unk, Qd) starting Jan 01, 2007. Soon after starting Centrum the patient began experiencing various side effects, including:
|Pain, Deep Vein Thrombosis|
An adverse event was reported by a consumer or non-health professional on Sep 30, 2011 by a Female taking Centrum (dosage: Unk) . Location: UNITED STATES , 29 years of age, weighting 229.0 lb, patient began experiencing various side effects, including: Directly after treatment started, patient experienced the unwanted or unexpected Centrum side effects: pain, deep vein thrombosis. Additional medications/treatments:
Associated medications used:
|Deep Vein Thrombosis, Hyperkalaemia, Angiopathy, Skin Lesion, Arthralgia, Arthropathy, Hypokalaemia, Rhinitis Allergic, Dental Caries|
This Deep Vein Thrombosis problem was reported by a physician from UNITED STATES. A 74-year-old female patient (weight: NA) was diagnosed with the following medical condition(s): NA.On Jan 01, 1975 a consumer started treatment with Centrum Silver (dosage: NA). The following drugs/medications were being taken at the same time: NA. When commencing Centrum Silver, the patient experienced the following unwanted symptoms /side effects:
|Hyperkalaemia, Transient Ischaemic Attack, Bone Disorder, Temporal Arteritis, Femur Fracture, Deep Vein Thrombosis, Osteoarthritis, Fall, Hypokalaemia|
This is a Centrum Silver side effect report of a 74-year-old female patient (weight: NA) from UNITED STATES. The patient developed the following symptoms/conditions: NA and was treated with Centrum Silver (dosage: NA) starting Jan 01, 1975. Concurrently used drugs:
Centrum Deep Vein Thrombosis Causes and Reviews
Deep vein thrombosis, or DVT, is a blood clot that forms in a vein deep in the body. Most deep vein clots occur in the lower leg or thigh. If the vein swells, the condition is called thrombophlebitis. A deep vein thrombosis can break loose and cause a serious problem in the lung, called a pulmonary embolism.
Sitting still for a long time can make you more likely to get a DVT. Some medicines and disorders that increase your risk for blood clots can also lead to DVTs. Common symptoms are
- Warmth and tenderness over the vein
- Pain or swelling in the part of the body affected
- Skin redness
Treatment includes medicines to ease pain and inflammation, break up clots and keep new clots from forming. Keeping the affected area raised and applying moist heat can also help. If you are taking a long car or plane trip, take a break, walk or stretch your legs and drink plenty of liquids.
Centrum Deep Vein Thrombosis Reviews
|Wed, 21 Mar 2012|
hey!!! is Centrum is useful fOr b.p patient Or sweel the bOdy as well........???
|Thu, 25 Oct 2012|
I'm a 40yr old female I took the centrium ultra women's. Both times I took it I got extremely dizzy even sitting, to the point I thought I was going to pass out.
|Tue, 22 May 2012|
fantastic info. Thank you very much for the fascinating discussion. I like the things discussed.
|Mon, 21 Nov 2011|
what is the first feeling in taking Centrum complete from a to zinc
|Sun, 26 Jul 2009|
|I get stomach pain 10-20 minutes after taking Centrum and it lasts around 20-30 minutes|
|Tue, 25 Aug 2009|
|I have taken Centrum for almost 15 years with no side effects, until last year. Beginning last year, I began getting dizzy and light headed. I also take glucosamene together with Centrum, however, so I was not sure it was the Centrum, until this past week when I decided to take Centrum alone. I almost immediately got the dizzy and lightheadedness, which subsides if I drink milk, or ate cold cereal with milk. I now realize whatever Centrum added around 1 1/2 years ago is probably causing these symptoms. Are these doing me harm?|
|Wed, 02 Dec 2009|
|I take toprol xl for high blood pressure, and Zoloft for depression. I was taking Centrum silver and started getting higher blood pressure, anxiety, but what really scared me was when i got up one morning, my left leg gave out on me, this has never happened ever. I felt better once I stopped the Centrum.|
|Tue, 11 May 2010|
|I WOULD LIKE TO KNOW IF TAKING CENTRUM MULTIIVITAMIN MULTIMINERAL SUPPLEMENT WOULD MAKE ME GAIN WEIGHT?|
|Mon, 04 May 2009|
|I'm experiencing exactly as described above - stomach pain within 5 minutes of taking Centrum lasting 10-15 minutes.|
|Thu, 07 May 2009|
|I get dizzy and light-headed after taking a whole pill of Centrum. :(|